# SDR UIEA2020060801229

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,076 hours, 22,062 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L FWD FUEL PUMP EICAS MESSAGE. PERFORMED OPS CHECK IAW AMM 28-22-00/501. NO FAULTS NOTED. ALL OPS NORMAL.
